# SDR FDEA201108293547

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE (WING SIDE) WING STA XW 486.403, LOWER MOUNT OTBD HOLE FOUND CORRODED HOLE EXCEEDED CMM 57-44-08 LIMITS ARC 0502-14.  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA NR 1-5750-154210, & EO 1-5750-7-5002.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
